Prime-field-complete functions and factoring polynomials over finite fields

Rónyai, Lajos and Szántó, Á. (1996) Prime-field-complete functions and factoring polynomials over finite fields. COMPUTERS AND ARTIFICIAL INTELLIGENCE, 15 (6). pp. 571-577.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1025

Update Item Update Item